How long does it generally take to feel benefits from increase in dosage? I have been on 50 mg for 2 months and appeared to be experiencing a down swing of moods (not huge but enough for my doctor to increase the dose slightly)
I'm not an expert but can imagine it may well take longer I myself have been on 50mg for 6 weeks and im up and down everyday but if I am honest if I look back to where I was 6 weeks ago there's been big improvement I myself am going to try and stick it out for a few more weeks very difficult I know when you are suffering and desperately want to be well and move on with life but I'm aware that it takes time I'm going to wait it out if I don't feel better in another 4 weeks I'll think about increase.Speak to your doctor good luck your not alone I know how horrible it all is x
Hi, Sasha! Since you've already been on the medication for 2 months you should feel an improvement within a matter of a couple weeks.
But don't be surprised if you experience some mild side effects also. This commonly happens when increasing dosages but usually only last a few days.
Best regards and I hoe you're feeling better quickly! Wildcat
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 31 Jan 2019 • 5 answers
Updated 7 Feb 2019 • 4 answers
Updated 28 Dec 2018 • 1 answer
Updated 22 Jan 2019 • 4 answers
Updated 9 Feb 2019 • 2 answers